# SDR IPXA2019051242011

- Difficulty date: April 30, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 51,376 hours, 6,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C AFT CARGO VERTICAL STIFFNER IS CRACKED AT STA. 1841 & LONG. 48L. REMOVED, FABRICATED AND REPLACED VERT. STIFFNER AT STA. 1841 & LONG. 48L IAW DWG. AGA7170 AND SRM 51-33-01. (MINOR)
